# SDR 2003F00656

- Difficulty date: December 8, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Condition: Failed
- Location: Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ROLL BACK AT CRUISE ALTITUDE, ENROUTE.  AIRCRAFT DIVERTED AND LANDED UNEVENTFULLY.  PLACED NR 2 ENGINE EEC ON MEL 4013.  CONTINUED ON,  TROUBLESHOT SYSTEM AND FOUND NR 2 ENGINE EPR TRANSMITTER FAULTY.  REMOVED AND REPLACED TRANSMITTER IAW BMM 77-11-0.  OPS CHECKED GOOD.  REF LOGBOOK PAGE 38064.  ACTION CLEARS MEL 4013.  (M)
